Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gladapple

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gladapple

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Cincinnati, OH
  1. Thanks guys, I appreciate it. I'm on day 2 and I haven't noticed anything yet. My exams are all going to happen within a week, so hoping things will go alright.
  2. I'm wondering, how long does it take for side effects to start showing up? I'm taking 40mg once a day for the first month, and I just started taking accutane today. My exam week is coming up, as well as some critical portfolio reviews, and I'm hoping I'll be as close to 100% as possible. I'm terrified of the medicine, and I think I've been psyching myself into thinking I have side effects already, so I want to know for sure. Any experience would be appreciated
  3. How big is your college or university? The larger ones will have their own medical facilities, and/or the school will offer you health insurance that you can bundle with your tuition. I'm also a poor college student, so my financial aid covers all costs of insurance. My university--University of Cincinnati--has a dermatology clinic that I can go to and everything. I would look closely into that and see if you are eligible for anything.
×